# SDR SWAA2024112752693

- Difficulty date: October 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT 2024-672230<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS 400 AFT SIDE AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 143A7505 SHEET: 2 REV B;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW
